# SDR AWXA200300181

- Difficulty date: January 27, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 140N200216
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100 - Fusel
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON STRINGER SHEAR TIE AT B.S. 879 BETWEEN STR 28 L/H AND STR 28 R/H.  MAINTENANCE REMOVED CORRODED SHEAR TIE B.S. 879; FABRICATED A NEW REPLACEMENT SHEAR TIE; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-01, PG. 3.
